# SDR AALA202207254459

- Difficulty date: July 14, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 24,015 hours, 11,377 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Detached
- Location: Zone 800 - Doors
- Component: Slide
- Component part number: D30664709
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BOTH RED PULL HANDLES ARE DETACHED ON L1 DOOR ESCAPE SLIDE. REPLACED SLIDE AS REQUIRED.
